Jump to content

Relapse?


cleo
 Share

Recommended Posts

When I first developed POTS I was so ill I could barely sit up. Over time, (alot of time) I gradually improved. This past summer I noticed that I was starting to feel a little more lightheaded than usual but was still able to function pretty well with the help of a little extra caffeine. For a month now I've been experiencing really bad lightheadedness. I feel like I have gone back in time to a place I never wanted to return to : ) Its so discouraging.

Has anyone else experienced this and ultimately began to feel better again?

Link to comment
Share on other sites

I've been told I will always have it, but how my treatments go (meds, routines, exercise, ect) and how I essentially train my body for tasks, is how my body will handle anything. I'm currently wheelchair using, but have the past couple weeks started to try and get my body used to being feet in ground, stand up. It took months for me to be able to sit up without passing out every five minutes, but I eventually got there,and that gave me some freedoms. I still struggle with everything in a daily basis, but right now we have just been trying to make myself listen to my body more, not push it too hard, make myself recover, and work in customizing my meds by how I feel and what I have to do (if I'm just typing in bed on the laptop, I don't take a full 10mg of midodrine, I do half, but if I'm in the kitchen with my feet down sitting on a stool kneading bread, I use a full dose).

I've had outs, lots of outs these past months, but the one I had yesterday hadn't happened in ages, so I don't know if I can call that relapse compared to the mild outs I've had, or just my body having a very bad day.

Link to comment
Share on other sites

Thanks for your replies. I am ashamed to say that once I started to feel better I did not keep up with the lifestyle changes. Now I'm doing them again hoping they will help. Looking back I think that all the caffeine I drank to keep me upright may have ultimately hurt more than helped since it is dehydrating. When I was first diagnosed I was put on florinef but had to come off it because it drove my blood pressure dangerously high when combined with prednisone which I take for crohns. I hope both of you get better and better from pots. It seems like even though there are bad days over time the improvement can add up : )

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...